Yıl 2018, Cilt 47, Sayı 4, Sayfalar 983 - 1001 2018-08-01

Generalized empirical likelihood inference in partially linear errors-in-variables models with longitudinal data

Juanfang Liu [1] , Liugen Xue [2] , Ruiqin Tian [3]

10 24

This article is concerned with estimations for longitudinal partial linear models with covariate that is measured with error. We propose a generalized empirical likelihood method by combining correction attenuation and quadratic inference functions. The method takes into account
the within-subject correlation without involving direct estimation of nuisance parameters in the correlation matrix. We define a generalized empirical likelihood-based statistic for the regression coefficients and residual adjusted empirical likelihood for the baseline function. The empirical log-likelihood ratios are proven to be asymptotically chi-squared, and the corresponding confidence regions are then constructed.
Compared with methods based on normal approximations, the generalized empirical likelihood does not require consistent estimators for
the asymptotic variance and bias. Furthermore, a simulation study is conducted to evaluate the performance of the proposed method.
Longitudinal Data, Generalized Empirical Likelihood, Confidence Region, Measurement Error, Partially Linear Model
  • Arnold, S. F. The Theory of Linear Models and Multivariate Analysis, John Wiley and Sons, New York, 1981.
  • Bai, Y. and Zhu, Z. Y. and Fung, W. K. Partial linear models for longitudinal data based on quadratic inference function, Scandinavian Journal of Statistics, 35(1), 104-118, 2008.
  • Carroll, R. J. and Ruppert, D. and Stefanski, L.A. Measurement Error in Nonlinear Models, Chapman and Hall, New York, 1995.
  • Crowder, M. On the use of a working correlation matrix in using generalised linear models for repeated measures, Biometrika, 82(2), 407-410, 1995.
  • Cui, H. J. and Chen, S. X. Empirical likelihoods confidence region for parameter in the errors-in-variables, Journal of Multivariate Analysis, 84(1), 101-115, 2003.
  • Dziak, J. J. and Li, R. Z. and Qu, A. An overview on quadratic inference function approaches for longitudinal data, New Developments in Biostatistic and Bioinformatics, 49-72, 2009.
  • Fan, J. Q. and Li, R. Z. New estimation and model selection procedures for semiparametric modeling in longitudinal data analysis, Publications of the American Statistical Association, 99(467), 710-723, 2004.
  • He, X. M. and Zhu, Z. Y. and Fung, W. K. Estimation in a semiparametric model for longitudinal data with unspecied dependence structure, Biometrika, 89(3), 579-590, 2002.
  • Huang, J. Z. and Wu, C. O. and Zhou, L. Varying-coefficient models and basis function approximations for the analysis of repeated measurements, Biometrika, 89(1), 111-128, 2002.
  • Kaslow, R. A. and Ostrow, D. G. and Detels, R. and Phair, J. P. and Polk, B. F. and Rinaldo, C. R. The multicenter AIDS cohort study: rationale, organization and selected characteristics of the participants, American Journal of Epidemiology, 126(2), 310-318, 1987.
  • Liang, H. and Hardle, H. and Carrloo, R. J. Estimation in a semiparametric partially linear error-in-variables model, The Annals of Statistics, 27(5), 1519-1535, 1999.
  • Liang, H. and Wang, S. and Carroll, R. J. Partially linear models with missing response variables and error-prone covariates, Biometrica, 94(1), 185-198, 2007.
  • Liang, K-Y. and Zeger, S. L. Longitudinal data analysis using generalized linear models, Biometrika, 73(1), 13-22, 1986.
  • Liu, Q. Estimation of the linear EV model with censored data, Journal of Statistical Planning and Inference, 141(7), 2463-2471, 2011.
  • Owen, A. B. Empirical likelihood ratio confidence intervals for a single functional, Biometrika, 75(2), 237-249, 1988.
  • Owen, A. B. Empirical likelihood confidence regions, The Annals of Statistics, 18, 90-120, 1990.
  • Owen, A. B. Empirical Likelihood, Chapman and Hall, New York, 2001.
  • Qu, A. and Lindsay, B. G. and Li, B. Improving generalised estimating equations using quadratic inference functions, Biometrika, 87(4), 823-836, 2000.
  • Sering, R. Approximation Theorems of Mathematical Statistics, Wiley, New York, 1980.
  • Shao, J. and Xiao, Z. and Xu, R. Estimation with unbalanced panel data having covariate measurement error, Journal of Statistical Planning and Inference, 141(2), 800-808, 2011.
  • Tian, R. Q. and Xue, L. G. Variable selection for semiparametric errors-in variables regression model with longitudinal data, Journal of Statistical Computation and Simulation, 84(8), 1654-1669, 2014.
  • Tian, R. Q. and Xue, L. G. Generalized empirical likelihood inference in generalized linear models for longitudinal data, Communication in Statistics-Theory and Methods, 43(18), 3893-3904, 2014.
  • Wu, C. O. and Chiang, C. T. and Hoover, D. R. Asymptotic confidence regions for kernel smoothing of a varying coefficient model with longitudinal data, Journal of the American Statistical Association, 93(444), 1388-1402, 1998.
  • Xue, L. G. and Zhu, L. X. Empirical likelihood semiparametric regression analysis for longitudinal data, Biometrika, 94(4), 921-937, 2007.
  • Yang, Y. P. and Xue, L. G. and Cheng, W. H. Two-step estimators in partial linear models with missing response variables and error-prone covariates, Journal of Systems Science and Complexity, 24(6), 1165-1182, 2011.
  • Yang, Y. P. and Li, G. R. and Peng, H. Empirical likelihood of varying coefficient errors- in-variables models with longitudinal data, Journal of Multivariate Analysis, 127(3), 1-18, 2014.
  • You, J. and Chen, G. and Zhou, Y. Block empirical likelihood for longitudinal partially linear regression models, Canadian Journal of Statistics, 34(1), 79-96, 2006.
  • Zeger, S. L. and Diggle, P. J. Semiparametric models for longitudinal data with application to CD4 cell numbers in HIV seroconverters, Biometrics, 50(3), 689-699, 1994.
  • Zhao, P. X. and Xue, L. G. Empirical likelihood inferences for semiparametric varying- coefficient partially linear error-prone models with longitudinal data, Journal of Nonpara- metric Statistics, 21(7), 907-923, 2009.
Birincil Dil en
Konular Matematik ve İstatistik
Dergi Bölümü İstatistik
Yazarlar

Yazar: Juanfang Liu (Sorumlu Yazar)

Yazar: Liugen Xue

Yazar: Ruiqin Tian

Bibtex @araştırma makalesi { hujms453616, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2018}, volume = {47}, pages = {983 - 1001}, doi = {}, title = {Generalized empirical likelihood inference in partially linear errors-in-variables models with longitudinal data}, key = {cite}, author = {Tian, Ruiqin and Xue, Liugen and Liu, Juanfang} }
APA Liu, J , Xue, L , Tian, R . (2018). Generalized empirical likelihood inference in partially linear errors-in-variables models with longitudinal data. Hacettepe Journal of Mathematics and Statistics, 47 (4), 983-1001. Retrieved from http://dergipark.gov.tr/hujms/issue/38872/453616
MLA Liu, J , Xue, L , Tian, R . "Generalized empirical likelihood inference in partially linear errors-in-variables models with longitudinal data". Hacettepe Journal of Mathematics and Statistics 47 (2018): 983-1001 <http://dergipark.gov.tr/hujms/issue/38872/453616>
Chicago Liu, J , Xue, L , Tian, R . "Generalized empirical likelihood inference in partially linear errors-in-variables models with longitudinal data". Hacettepe Journal of Mathematics and Statistics 47 (2018): 983-1001
RIS TY - JOUR T1 - Generalized empirical likelihood inference in partially linear errors-in-variables models with longitudinal data AU - Juanfang Liu , Liugen Xue , Ruiqin Tian Y1 - 2018 PY - 2018 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 983 EP - 1001 VL - 47 IS - 4 SN - 1303-5010- M3 - UR - Y2 - 2016 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Generalized empirical likelihood inference in partially linear errors-in-variables models with longitudinal data %A Juanfang Liu , Liugen Xue , Ruiqin Tian %T Generalized empirical likelihood inference in partially linear errors-in-variables models with longitudinal data %D 2018 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 47 %N 4 %R %U
ISNAD Liu, Juanfang , Xue, Liugen , Tian, Ruiqin . "Generalized empirical likelihood inference in partially linear errors-in-variables models with longitudinal data". Hacettepe Journal of Mathematics and Statistics 47 / 4 (Ağustos 2018): 983-1001.